# SDR CA120424002

- Difficulty date: April 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 19,764 hours
- Engine: Ge CF348C5
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6224404101
- Condition: Failed
- Location: Aileron
- Part time: 20,548 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE WITH AUTOPILOT IN NAV MODE, A/P INITIATED A LT TURN AND ACFT BANKED TO THE LT FURTHER THAN REQUESTED.  "A" WAS DISPLAYED IN THE CAPT`S PFD.  CREW HAD TO DISENGAGE AUTOPILOT TO CORRECT BANK.  CREW RE-ENGAGED AUTOPILOT AFTERWARDS, SYS WORKED FINE FOR REMAINDER OF FLIGHT.  F/A LATER REPORTED TO CAPTAIN THAT HE WAS WALKING INTO THE GALLEY AT THE TIME THE AUTPILOT WAS DISENGAGED, AND BUMPED HIS WRIST WHILE TRYING TO MAINTAIN BALANCE.  AUTOPILOT SYSTEM, RESOLVED ON W/O: 333412 TASKCARD: NR-00002, AILERON SERVO MOUNT WAS REPLACED IAW AMM TASKS 22-11-21-000-801 AND 22-11-11-401-801. FUNCTION CHECK OF SERVO MOUNT WAS COMPLETED IAW AMM TASK 22-11-11-720-802 AND WAS FOUND OUT OF LIMITS AND ADJUSTED IAW WITH PARA: C AILERON SERVO WAS REPLACED IAW AMM TASKS 22-11-11-000-801 AND 22-11-21-400-801. CHECKS SERVICEABLE.
